# SDR CA051012006

- Difficulty date: October 10, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,446 hours
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 1600980005
- Part serial: 498
- Condition: Severed
- Location: Throttle
- Part time: 22,229 hours, 18,399 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BOTH ENGINES WERE REMOVED FOR INSPECTION ACCESS DURING A HEAVY MAINTENANCE VISIT, THE LT ENGINE AUTO THROTTLE RETARD CABLE (ITEM 220 IN FIGURE 2 ON CANADAIR IPC CHAPTER 76-10-00) WAS FOUND SEVERED BETWEEN THE DRILLED JAM NUT (ITEM 125) AND NUT (ITEM 165) AFT OF THE BELLCRANK (ITEM 85).
